Relations between (Hl-)optimal control of a nonlinear system and its linearization

Arjan van der Schaft

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    26 Downloads (Pure)

    Abstract

    In a previous work (1991), the author showed some basic connections between H∞ control of a nonlinear control system and H¿ control of its linearization. A key argument was that the existence and parametrization, at least locally, of the stable invariant manifold of a certain Hamiltonian vector field are determined by the Hamiltonian matrix corresponding to the linearized problem. Using the same methodology, the author gives a quick proof of the fact that a nonlinear optimal control problem is locally solvable if the associated LQ problem is solvable. This was proved before by D.L. Lukes (1969) under much stronger conditions
    Original languageUndefined
    Title of host publication30th IEEE CDC
    Place of PublicationBrighton, U.K.
    PublisherIEEE
    Pages1807-1808
    Number of pages2
    DOIs
    Publication statusPublished - 11 Dec 1991
    Event30th IEEE Conference on Decision and Control, CDC 1991 - Brighton, United Kingdom
    Duration: 11 Dec 199113 Dec 1991
    Conference number: 30

    Publication series

    Name
    PublisherIEEE
    Volume2

    Conference

    Conference30th IEEE Conference on Decision and Control, CDC 1991
    Abbreviated titleCDC
    CountryUnited Kingdom
    CityBrighton
    Period11/12/9113/12/91

    Keywords

    • IR-30933
    • METIS-141574

    Cite this